| Model Number |
0406622015 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a surgical procedure, it was noted that extravasation of cement occurred.It was also reported there were no delays and no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device discarded by customer.
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : device not returned.
Event or Problem Description